Ecstasy detox is the process whereby someone stops using Ecstasy under medical supervision at a treatment facility. During detox, a person will experience symptoms of withdrawal which will likely be uncomfortable and painful. In some cases, withdrawal may even be dangerous. Nevertheless, detox is important for recovery because the best way to achieve sobriety from Ecstasy is to eliminate it from the body’s systems.
The physical symptoms related to ecstasy withdrawal end more quickly than psychological symptoms. But, there is no way to rush the process. However, detoxing from ecstasy in a safe, secure medical detox facility can lessen the severity of some of the symptoms. It is also safer for the user to recover in a structured, supportive facility so they can be monitored for depression and the risks associated with it.
Days 4-10 – By this time the symptoms begin to lessen in severity. Some symptoms such as cravings, depression, insomnia, concentration and memory problems may continue.
What Is Ecstasy Detox?
Days 11+ – As the brain continues to re-adjust, symptoms such as depression, cravings, and concentration and memory issues may persist.
During detox, withdrawal symptoms begin within the first one to three days. These symptoms usually include anxiety, insomnia, lack of concentration, depression, loss of appetite, and paranoia. The patient may also experience mental and psychical tiredness. Within the next four to ten days, most symptoms begin to subside, although depression, difficulty with concentration, and insomnia may continue. After ten days of detox, the brain will start to become fully accustomed to operating without Ecstasy. However, this process may cause a person to experience serious depression for several weeks. For this reason, patients should remain under medical care and take advantage of opportunities for therapy and support.
Ecstasy/Molly detox can help individuals end their abuse for good through a number of different medical and psychiatric supports. During detox, an individual will have ecstasy/Molly and any other toxic substances cleared from his or her body so that he or she is no longer being influenced by mind-altering substances. While this leads to withdrawal symptoms, it is impossible to begin to recover if an individual is still under the influence.
Frequently Asked Questions.